# SDR 09092005A

- Difficulty date: September 7, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N221CJ
- Make and model: Beech 1900D
- Aircraft serial: UE221
- Aircraft time: 19,139 hours, 27,425 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Drain Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM LT WHEEL WELL.  REMOVED AND REPLACED DRAIN TUBE ASSY.  FUEL LINE, OPS CHECK GOOD.
